View Full Version : Clonidine makes me feel terrible


phenyl
05-03-09, 01:50 AM
I've never been Rx'd the drug as an adjunct to a stimulant for ADHD to use at night, rather, I get some clonidine with each dose decrease of my opioids (I'm on a taper) to minimize the mild withdrawal symptoms with each step down in dose.

For this purpose, I have to use it during the day. I have to say, holy whoa does it wipe me out. It makes the withdrawal ickys a LITTLE bit better, but I wonder if it's worth it oftentimes as it makes me EXHAUSTED. Luckily I'm almost done with my opioid taper and will never have to use this med again.

I'm just wondering if anyone else, for whatever reason, has had to take this stuff during the day? If so, did it wipe you out too?

My doc Rx'd propranolol instead to try with the latest dose decrease (a non centrally acting blood pressure med ... it just antagonizes beta-adrenoreceptors directly) and it does work about as well so maybe I won't even have to take clonidine at all for my last dosage drops. I hate taking clonidine during the day with a passion.

speedo
05-03-09, 07:55 AM
The feeling of no energy or exhaustion might go away after a few days of using clonidine. I take tenex for my adhd and I went off of it for a while.... when I started taking it again it made me feel like I had very little energy for a couple of days. Supposedly , tenex has less of a tendency to make a person feel "wiped out" than does clonidine.

Me :D